Rubraca side effects: I’ve been on... - SHARE Ovarian Can...

SHARE Ovarian Cancer Support
1,916 members622 posts

Rubraca side effects

Mousse
Mousse
5 Replies

I’ve been on Rubraca for almost 6 months now. I’m tired, have some joint aches and have a change in my vision. Is anyone else on a Rubraca treatment plan and what side effects are you experiencing? My CA 125 is my lowest ever. My number on Monday was 13! After a thorough exam on Monday, there were no tactile signs of any tumor growth.

5 Replies
oldestnewest
GwenHP

Congrats on your Ca125 levels!

1 like
Reply
GwenHP

I’m so sorry. I tried to squeeze in your question about Rubraca in last night’s “Ask me Anything” but we ran out of time. I’m hoping others in this group that are on Rubraca will be able to chime in and share their experiences. I’m still excited to see your CA125 numbers go so low.

Reply
Helpfulson

Hi Mousse! My mom actually started rubraca a few weeks ago (3-4). I was wondering if you ever experienced a spike in your CA 125 soon after you started taking it? I just want to know if the CA 125 increases temporarily or should my mom and I be concerned?

Reply
Mousse
Mousse
in reply to Helpfulson

You must reach out to your gyn/onc for input on CA125 readings. We are all different. Our chemo meds impact each of us differently.

Reply
Tabor

Hi Mousse, I have been on Rubraca going on 9 months. My CA125 has stayed at 4. I too am having joint and muscle pain, very uncomfortable but manageable. I go back for 3mo check up next month.

Reply

You may also like...